# SDR SWIA200514869

- Difficulty date: April 9, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 5,197 hours, 4,386 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01556
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,476 hours, 4,727 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED INBOARD GROUND SPOILER, FLIGHT SPOILER, AND SPOILERON CAUTION MESSAGES.    REPLACED NR 2 SECU IAW MM 27-61-05.
